# SDR P2EA01045

- Difficulty date: May 4, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N126NJ
- Make and model: Boeing 737-2B7
- Aircraft serial: 22884
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND LOWER FUSELAGE, FORWARD CARGO COMPARTMENT CUTOUT BS 492 BETWEEN STRINGER 22/23 RT SKIN WITH WEAR.  (M)
